# SDR DALA2024042604723

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,023 hours, 35,865 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0686, DURING THE ONGOING MAINTENANCE CHECK OF THE DATUM AIRCRAFT, LH WING, DRY BAY PANEL, P/N: 112N8003-1, WAS FOUND WITH A TOOL MARK AFFECTING FLAME SPRAY COATING AND 1 EA. PLY AROUND THE DRY BAY DOOR LOCATED BETWEEN WSTA 231.5  WSTA 258.5. CORRECTIVE ACTION: REMOVE ALL SEALER AROUND FASTENERS AND DRY BAY BARRIER PANEL IN THE AREA PREVIOUSLY REPAIRED PER B757-200 SRM 51-00-10. PERFORM REPAIR PER B757-200 SRM 57-20-09, REPAIR 3, STEPS 4A THROUGH F IN ITS ENTIRETY. (LP 0312816)
